# SDR C2XA10SH272

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 24,574 hours, 23,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAMES 22-23.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01257.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
